Discussions By Condition: Medical Errors

just want 2 b me again!!!!!!!!!!

Posted In: Medical Errors 1 Replies
  • Posted By: scarred4eva
  • January 26, 2008
  • 05:26 AM

:(:mad::confused:,,,3 yrs ago i got an itchy face,,put it down to hay fever. Then my face started to break out(acne appearence) , then my legs , my arms ,and scalp. I felt like i had maggots crawling under my skin. ....It got worse and sore and would not heal.I had blood tests and was sent to a dermatologist....She was 2.5 hrs late and spent less than 2 mins telling my " only i could see these sores and it was all in my head and to see a shrink! My partner was with me and she refused to listen to either of us. So i did the shrink thing had anervous break down...seen a few other drs, who said it was exma to i was doing it my self. The original dr is the only one who believes me and we are still doing test after test.............Other symtoms include///daily head pain behind rite eye, rh factor of 93..it should be 14, joint pain, blister like lesions now only face, arms,thighs, night swets, and basically run down fatigued feeling!!........so please help....oh and i was also treated for scbies several times, and lymes test so far negative, (but very similar symtoms)...please pleas help.....

Reply Flag this Discussion

1 Replies:

  • Before you rule out Lymes make sure you have had the Western blot test. Many tests for Lymes are NOT accurate.
    Anonymous 42,789 Replies
    • January 26, 2008
    • 07:24 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?